Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ideal theory on open Riemann surfaces


Author: O. F. G. Schilling
Journal: Bull. Amer. Math. Soc. 52 (1946), 945-963
DOI: https://doi.org/10.1090/S0002-9904-1946-08669-3
MathSciNet review: 0019733
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Modem higher algebra, University of Chicago Press, 1937.
  • 2. G. A. Bliss, Algebraic functions, Amer. Math. Soc. Colloquium Publications, vol. 16, New York, 1933. MR 203007
  • 3. E. Borel, Leçons sur les fonctions entières, 2d. ed., Paris, 1921.
  • 4. H. Cartan, Sur les variétés définies par une relation entière, Bull. Sci. Math. vol. 55 (1931) pp. 24-32, 47-64.
  • 5. I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 51 (1941) pp. 1-23. I. Gelfand and G. E. Šilov. Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eines normierten Ringes, Rec. Math. (Mat. Sbornik) N.S. vol. 51 (1941) pp. 25-39. I. Gelfand and A. Kolmogoroff, On rings of continuous functions in topological spaces, C. R. (Doklady) Acad. Sci. URSS. vol. 22 (1939) pp. 11-15. MR 4729
  • 6. H. Hasse, Theorie der Differentiate in algebraischen Funktionenkörpern mit vollkommenem Konstantenkörpern, J. Reine Angew. Math. vol. 172 (1934) pp. 55-64. MR 258792
  • 7. O. Helmer, Divisibility properties of integral functions, Duke Math. J. vol. 6 (1940) pp. 345-356. MR 1851
  • 8. Y. Kawada, Über die Riemannsche Fläche der algebraischen Funktionen, Proc. Imp. Acad. Tokyo vol. 14 (1938) pp. 160-166.
  • 9. E. Maillet, Sur les fonctions entières et quasi entières, Journal de Mathématiques vol. 8 (1902) pp. 329-386.
  • 10. M. Moriya, Bewertungstheoretischer Aufbau der multiplikativen ldealtheorie, J. Fac. Sci. Imp. Univ. Tokyo. Sect. I vol. 8 (1940) pp. 109-144. MR 1966
  • 11. P. J. Myrberg, Über analytische Funktionen auf transcendenten Riemannschen Flächen mit reellen Verzweigungspunkten, Acta Math. vol. 76 (1944) pp. 185-224. MR 12675
  • 12. A. Ostrowski, Untersuchungen zur arithmetischen Theorie der Körper, Math. Zeit. vol. 39 (1935) pp. 269-320. MR 1545505
  • 13. O. Perron, Über transcendente Funktionen auf Riemannschen Flächen, Sitzungsberichte der Heidelberger Akademie der Wissenschaften, 1922-1923, pp. 3-31.
  • 14. S. Stoilow, Leçons sur les principes topologiques de la théorie des fonctions analytiques, Paris, 1938
  • 15. M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • 16. B. L. van der Waerden, Moderne Algebra, 2d ed., Berlin, 1937.
  • 17. H. Weyl, Die Idee der Riemannschen Fläche, 2d ed. Leipzig, 1923.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08669-3

American Mathematical Society